MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS
Model Number Z9002
Medical Device Problem Codes Break (1069); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: unknown as information was not provided.Date implanted: not applicable as the iol was not implanted.Date explanted: not applicable as the iol was not implanted.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.Should additional information be received regarding this event the case will be reopened and processed accordingly.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported the intraocular lens (iol) was inserted in to the patient's ocular dexter (right eye) and the plunger overrode the lens damaging the haptics.The lens was removed and there was no incision enlargement.Outcome does not significantly interfere with activities of daily life.No further information is available.
 
Additional Manufacturer Narrative
Additional information was received, and the following fields were updated accordingly: section d9: device available for evaluation? yes; section d9: returned to manufacturer: yes; section h3: device evaluated by manufacturer? yes.Device evaluation: visual inspection under magnification revealed, viscoelastic residue on the optic body and haptics.Which is consistent with a lens, that was handled during loading.Haptic damage was observed, on the lens.The lens was cleaned, and scratches and lens damage were observed.The complaint issue was confirmed.However, this can be attributed to handling and cannot be confirmed, to be related to manufacturing.And therefore, no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: (do not edit) a search revealed, that no other complaints have been received for this production order (po) number.Conclusion: as a result of the investigation, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS CL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11980085
Report Number2648035-2021-07907
Device Sequence Number4256917
Product Code HQL
UDI-Device Identifier05050474530683
UDI-Public(01)05050474530683(17)250903
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2025
Device Model NumberZ9002
Device Catalogue NumberZ900200195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1